# SDR CA070327011

- Difficulty date: March 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 14,787 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3500 · Oxygen System
- Part: Coupling
- Part number: D2475
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE A BLEED AIR LEAK INDICATION WAS OBSERVED FOR THE RT ENGINE. THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE. AN UNEVENTFUL LANDING WAS MADE. MAINTENANCE INSPECTION FOUND NO EVIDENCE OF A BLEED AIR LEAK. FURTHER INVESTIGATION SHOWED THAT A FIRE WIRE COUPLING WAS LOOSE IN THE RT WING. WHEN THE COUPLING WAS REMOVED IT WAS FOUND THAT A CRUSH WASHER WAS MISSING FROM THE ASSEMBLY. THE COUPLING WAS CLEANED, INSPECTED AND REASSEMBLED CORRECTLY WITH (2) CRUSH WASHERS. AFTER INSTALLATION THE FIRE WIRE ELECTRICALLY TESTED SATISFACTORY. THE AIRCRAFT WAS SUBJECT TO FULL ENGINE RUNS AND NO BLEED AIR LEAK WAS EVIDENT. ALL COCKPIT INDICATIONS WERE NORMAL. (TC NR 20070327011)
